# SDR SWAA2015010235409

- Difficulty date: December 30, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 62,732 hours, 50,436 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 65C3477
- Condition: Delaminated
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELL AROUND ROW 10.  TURNED OFF GASPER FAN & SMELL WENT AWAY.  FOUND A/C MIX CHAMBER DUCTS ASSEMBLY DELAMINATED & BLOWN OUT.  R & R SAME IAW MM.
